What advise can you give me regarding side effects?
- 25 Jul 2017 by new2thisareana
- 25 July 2017
- side effect, dosage, prescription, reaction, drug
I took my first dose today, and have had my prescription for 2 weeks! I have had severe reactions in the past to various drugs and am quite fearful of any and all new drugs. About 35 minutes after taking the pill the road looked kind of crooked to me I would almost describe the feeling as dizziness but my balance was not affected. Should I be concerned about this or is this the kind of dizzy they mean when they say "contact your doctor immediately if you experience dizziness... "?
Added 25 Jul 2017:
I thought this was the Harvoni support group. Harvoni is the drug.
You did not say what prescription med you are taking?
"Contact your doctor" type dizziness does not sound good in my opinion, in that respect I found Harvoni quite benign.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2015 • 2 answers
Posted 14 Apr 2015 • 2 answers
Posted 29 May 2015 • 1 answer
Posted 9 Jul 2017 • 1 answer
Posted 7 Oct 2017 • 0 answers